# SDR ASAA0180080

- Difficulty date: February 20, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: C23AL230007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHECK, FOUND CLAIRCOM (PAX PHONE) ANTENNA MOUNT INTERNAL DOUBLER, LOCATED IN THE AFT CARGO BAY, CORRODED.  REMOVED CORRODED DOUBLER.  FABRICATED AND INSTALLED A REPLACEMENT DOUBLER PER SRM 51-30-2 AND DWG C23AL-2300.  (M)
